# SDR SIMA20221207001

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 17,506 hours, 11,628 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE INDICATION ON EICAS AT CRUISE ALTITUDE FL310 FA DID NOT NOTICE ANY SMOKE OR SMELL, AND NOBODY PRESENT IN LAV-C/A-PERFORMED LAV SMOKE DETECTION OPS CHECK IAW ERJ AMM 26-14-01. OPS CHECK GOOD. OK FOR RETURN TO SERVICE
